Advanced Search

Show simple item record

dc.contributor.authorDogan, Abdulkadir
dc.date.accessioned2021-07-09T08:34:53Z
dc.date.available2021-07-09T08:34:53Z
dc.date.issued2017en_US
dc.identifier.issn0170-4214
dc.identifier.issn1099-1476
dc.identifier.urihttps://doi.org/10.1002/mma.4311
dc.identifier.urihttps://hdl.handle.net/20.500.12573/850
dc.description.abstractIn this paper, we investigate the existence of positive solutions for a nonlinear m-point boundary value problem for the p-Laplacian dynamic equations on time scales, by applying a Krasnosel'skii's fixed point theorem. As an application, an example is included to demonstrate themain results. Copyright (C) 2017 John Wiley & Sons, Ltd.en_US
dc.language.isoengen_US
dc.publisherWILEY111 RIVER ST, HOBOKEN 07030-5774, NJen_US
dc.relation.isversionof10.1002/mma.4311en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectfixed point theoremen_US
dc.subjectpositive solutionsen_US
dc.subjectp-Laplacianen_US
dc.subjectboundary value problemen_US
dc.subjecttime scalesen_US
dc.titleOn the existence of positive solutions of the p-Laplacian dynamic equations on time scalesen_US
dc.typearticleen_US
dc.contributor.departmentAGÜ, Mühendislik Fakültesi, Bilgisayar Mühendisliği Bölümüen_US
dc.contributor.authorID0000-0002-7532-1920en_US
dc.identifier.volumeVolume 40 Issue 12 Page 4385-4399en_US
dc.relation.journalMATHEMATICAL METHODS IN THE APPLIED SCIENCESen_US
dc.relation.publicationcategoryMakale - Uluslararası - Editör Denetimli Dergien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record